Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 10 of 10

Thread: Whats with the Acne?

  1. #1

    Default Whats with the Acne?

    Hey guys quick question. I was on my a cycle 13 of 16 weeks. Had to stop cycle due to medical testing and light surgical procedure. Cycle was Test cyp 500mg week and like a moron I tinkered with Trenbolone Ace. I know I know. I had taken 16 shots of 100mg EOD, Long story and I will never do it again. Now I had light to mod. acne during cycle but it has been 8 weeks since my last shot and it is getting worse/horible. Zits are like bubble rap to women and my wife is killing me. I am low T so I due TRT but had to stop cold turkey for test. No PCT or nothing. How long will acne last. On a a scale of 1 to 10 its a 15. Back, Shoulders, and Upper arms . Not a drop on my face. It has eased up a little on back but my delts look like lizard skin. Going to see the Endo. doc and reluctant to tell her about it. But if need be I will. Is this a waiting game or is there something I can take for it. Testing is over and I got the green light to go back to normal daily functions. Help!!!!

  2. #2
    Join Date
    Jan 2009
    Location
    Clenbuterol
    Posts
    2,815

    Default

    If you have acne problems, I suggest accutane.

  3. #3
    Join Date
    Feb 2009
    Location
    USA
    Posts
    1,221

    Default

    Quote Originally Posted by eClenbuterol View Post
    If you have acne problems, I suggest accutane.
    Def consult with a doctor first, took my cousin 5 years to get on it.
    Former U.S. Army Sergeant 11X

  4. #4
    Join Date
    Aug 2008
    Location
    Cookieville, Cookieland, Canada
    Posts
    2,303

    Default

    Go see a doctor, acccutane is a very very strong drug, it dries you up like a watermelon in the deset, very dry, but it works, it has a 100% success rate, its just that its tough being on it, good luck man
    Me no take the Cookies, me Eat them. NOM NOM NOM NOM NOM, CookieMonster (CM) :]

  5. #5

    Default

    Isn't it virtually a "permanent" dry up as well?

  6. #6

    Default

    I would be very very careful with Accutane. My first 21 years I had no signs or symptoms of anxiety or depression in my life. I go on Accutane for 3 months and I fell into a major depression that was very hard to get out of. I have had problems with anxiety and depression ever since. Still mad at my doctor for not going over the risks more carefully with me. After it happened I read on the box about how its linked with depression and anxeity, too late for me of course.
    39 years old
    6 foot
    current stats: 215Ibs bf%11
    HRT 200 mg a week of Test

    Current Cycle:

    1-12 Test Enth 200mg/week
    1-12 Tren Ace 525mg/week
    1-4 Winny 50mg/day
    8-12 Winny 50mg/day
    1-12 Mast P 700mg/week

  7. #7
    Join Date
    Feb 2009
    Location
    USA
    Posts
    1,221

    Default

    I used accutane and know people on it.. Success rate is not 100%, but does work wonders. It does dry you up bad.. As in bad I mean extreme peel 24/7... Really, really sucks. But after a 4-6 months you'll be soo clear and most likely for good.
    Former U.S. Army Sergeant 11X

  8. #8
    Join Date
    Feb 2009
    Location
    upper Michigan
    Posts
    1,107

    Default

    Quote Originally Posted by llessuresaj View Post
    I used accutane and know people on it.. Success rate is not 100%, but does work wonders. It does dry you up bad.. As in bad I mean extreme peel 24/7... Really, really sucks. But after a 4-6 months you'll be soo clear and most likely for good.
    i agree here, and i wouldn't recommend it to people to be honest. there is alot of other products out there to try first before accutane.. that is the strongest shit there is..
    "Life is like riding a bicycle. To keep your balance you must keep moving” - Albert Einstein

  9. #9

    Default

    I know this might be a dumb question but what causes the acne. My skin was really!!!!!! oil in the 5-9 weeks time period and then it dried up. Had lite acne the rest of the cycle but it erupted after the cycle was done. I would post a pic if I knew how, then again probably not , just google lizard skin. Is there a scientific reason for the acne?

  10. #10

    Default

    Hey buddy. Alongside everyone elses opinions, I suggest accutane. I've had acne problems since high school and have used accutane 3 times now with great success! There are some side effect such as dry skin and lips, and very seldom do people suffer the worse side effect like depression, althought it is a possibility. You will need to see a dermatologist who will conduct monthly blood tests to make sure your cholesterol and liver enzymes stay in check. In the second month, your skin will begin to clear up. By the third month you should be clean.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •